# SDR MASA2014082702345

- Difficulty date: August 24, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 23,370 hours, 19,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AFT FUSELAGE EMERGENCY LIGHT LENS CRACKED, REMOVED AND REPLACED THE LENS.
